| Catalog Number |
MZ9266 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero extension set was damaged.The following information was received by the initial reporter with the following verbatim: it was reported by customer that the baby went to mri and iv fluids dc during procedure.Went to reconnect the trifuse, and the leur lock end broke off during reconnection.Posey flow was on the other end of the line, so there was no opening into the line (stayed closed).
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
One sample was returned for investigation.The set was examined for defects and abnormalities.The spin collar of the male luer was cracked and broken off.No other defects or abnormalities were observed.Based on the description of events.The most probable cause is the alcohol swab causing the spin collar to become brittle and crack or excessive force.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.